Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Evra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-26-2011, 02:29 PM
Blaw Blaw is offline
Junior Member
 
Join Date: May 2011
Posts: 1
Default Ortho evra Longterm effects. Scary!

OMG I am so glad I came across this site. I have suffering with hair loss for the past 4 years. I went to 5 dermatologist no answers as to why I continue to loose my hair. I have natural hair which is twisted. I was stereotyped and automatically misdiagnosed with alopecia or getting older. I was told to use rogaine for women which I did not. I felt as though I was not being taken seriously. It's just hair not a terminal disease. My hair loss continue to devastate me but I continue to look for answers. I spent hundreds of dollars on hair products. I know there was a reason why this was happening. Finally after numerous research efforts, I realized it was the ortho evra. I have been using ortho evra for over 5 years. I also had hyperpigmentation (black blothes) on my face. In addition, I had numerous yeast infections over the years. Had no idea these were longtem effects of this medication. Scarry! I pulled off the patch immediately. Just hope that my hair and skin can recover from this traumatic experience. This experience has taught me you have to be your own advocate and don't accept answers you feel uncomfortable about.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:24 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.